MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAVIGATED MIS JIG - B; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAVIGATED MIS JIG - B; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6003-200-020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in the central sterile department of the user facility the device was found to be broken.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NAVIGATED MIS JIG - B
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9617157
Report Number0001811755-2020-00110
Device Sequence Number2721737
Product Code HAW
UDI-Device Identifier04546540470355
UDI-Public04546540470355
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6003-200-020
Device Catalogue Number6003-200-020
Device Lot NumberB-09-2010
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1